`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 38,Number 1,     January 2018

1

Linking curves, sutured manifolds and the Ambrose conjecture for generic 3-manifolds    Pages : 1 - 41

Pablo Angulo

 Abstract       References       Full Text      Related Articles

2

Stability and bifurcation on predator-prey systems with nonlocal prey competition    Pages : 43 - 62

Shanshan Chen and Jianshe Yu

 Abstract       References       Full Text      Related Articles

3

Surgery on Herman rings of the standard Blaschke family    Pages : 63 - 74

Haifeng Chu

 Abstract       References       Full Text      Related Articles

4

Regularity of elliptic systems in divergence form with directional homogenization    Pages : 75 - 90

Rong Dong,  Dongsheng Li and Lihe Wang

 Abstract       References       Full Text      Related Articles

5

Existence and properties of ancient solutions of the Yamabe flow    Pages : 91 - 129

Shu-Yu Hsu

 Abstract       References       Full Text      Related Articles

6

Invariant curves of smooth quasi-periodic mappings    Pages : 131 - 154

Peng Huang,  Xiong Li and Bin Liu

 Abstract       References       Full Text      Related Articles

7

An application of lattice points counting to shrinking target problems    Pages : 155 - 168

Dmitry Kleinbock and Xi Zhao

 Abstract       References       Full Text      Related Articles

8

Equidistribution with an error rate and Diophantine approximation over a local field of positive characteristic    Pages : 169 - 186

Sanghoon Kwon and Seonhee Lim

 Abstract       References       Full Text      Related Articles

9

Limiting behavior of dynamics for stochastic reaction-diffusion equations with additive noise on thin domains    Pages : 187 - 208

Dingshi Li,  Kening Lu,  Bixiang Wang and Xiaohu Wang

 Abstract       References       Full Text      Related Articles

10

Single-point blow-up for a multi-component reaction-diffusion system    Pages : 209 - 230

Nejib Mahmoudi

 Abstract       References       Full Text      Related Articles

11

Chaotic behavior of the $P$-adic Potts-Bethe mapping    Pages : 231 - 245

Farrukh Mukhamedov and Otabek Khakimov

 Abstract       References       Full Text      Related Articles

12

On $C^{1,\beta}$ density of metrics without invariant graphs    Pages : 247 - 261

Rodrigo P. Pacheco and Rafael O. Ruggiero

 Abstract       References       Full Text      Related Articles

13

Absolutely continuous spectrum for parabolic flows/maps    Pages : 263 - 292

Lucia D. Simonelli

 Abstract       References       Full Text      Related Articles

14

Limit periodic upper and lower solutions in a generic sense    Pages : 293 - 309

Massimo Tarallo and Zhe Zhou

 Abstract       References       Full Text      Related Articles

15

Vanishing viscosity limit of the rotating shallow water equations with far field vacuum    Pages : 310 - 327

Zhigang Wang

 Abstract       References       Full Text      Related Articles

16

Symmetry analysis, persistence properties and unique continuation for the cross-coupled Camassa-Holm system    Pages : 329 - 341

Shaojie Yang and Tianzhou Xu

 Abstract       References       Full Text      Related Articles

17

Quantitative recurrence of some dynamical systems preserving an infinite measure in dimension one    Pages : 343 - 361

Nasab yassine

 Abstract       References       Full Text      Related Articles

18

$L^p$ decay for general hyperbolic-parabolic systems of balance laws    Pages : 363 - 396

Yanni Zeng

 Abstract       References       Full Text      Related Articles

19

Well-posedness for a higher-order, nonlinear, dispersive equation on a quarter plane    Pages : 397 - 429

Hongqiu Chen

 Abstract       References       Full Text      Related Articles